Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Throat pain, difficulty breathing, cannot speak. Have sinusitis. Why is this happening?

i had the c-t scan of my nose few days earlier and told that i had bilateral maxillary sinusitis . the doctor told me to put ocupol -d in my nose for 14 days.. after i put this medicine my whole throat started to burn .. my throat pains, breathing becomes very difficult and i cannot even speak. why is this happening? should i continue with the medicine?
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response

Thanks for your query.

See ocupol-d contains chloramphenicol, polymixin B and steroid. Steroid component may cause irritation of the mucosa and may result in irritation and cause the problems you are facing. Its better to change the medicine. You can have oral antibiotics like co-amoxiclav along with azelastine nasal spray. Even if the steroid has to be used you may use fluticasone-azelastine combination but please do wash your mouth and throat clearly after each spray with clear water. Take plenty of water per day. But before changing the medicine you should consult the prescribing doctors.
thank you.
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor